# SDR DXTA200500778

- Difficulty date: June 15, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 4,215 hours, 2,685 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31538
- Part serial: 0101
- Condition: Vibrates
- Location: Mlg
- Part time: 608 hours, 385 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, ACCELERATING THROUGH 70 KIAS AIRCRAFT VIBRATION OCCURRED THAT WAS SEVERE ENOUGH TO CAUSE DU1, DU2, AND DU3 TO MOMENTARILY BLANK.  DU'S BACK ON LINE AFTER REJECTED TAKEOFF.  REPLACED BOTH NOSE WHEEL ASSY IAW CE 750 M/M CHAP 32-41.  NO DEFECTS NOTED, LT WHEEL ASSY P/N 3-1538-1, S/N OFF 0101, S/N ON 0243, RT WHEEL ASSY P/N 3-1538-1, S/N OFF 0428, S/N ON 0510.
